# SDR DALA2021041402198

- Difficulty date: April 11, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 77,499 hours, 24,153 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Fod
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: K

## Discrepancy

SHIP 5646 R AFT ENT DOOR MESSAGE INTERMITTENT ON TAXI. CORRECTIVE ACTION: T/S PER B757 WDM 52-71-21. CLEANED AND REMOVED DEBRIS FOUND 4R DOOR. DOOR OPS NORMAL. (7395450)
